Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Asymptotic period in dynamical systems in metric spaces

Tom 139 / 2015

Karol Gryszka Colloquium Mathematicum 139 (2015), 245-257 MSC: Primary 37C25; Secondary 37C15, 37C35. DOI: 10.4064/cm139-2-6

Streszczenie

We introduce the notions of asymptotic period and asymptotically periodic orbits in metric spaces. We study some properties of these notions and their connections with $\omega $-limit sets. We also discuss the notion of growth rate of such orbits and describe its properties in an extreme case.

Autorzy

  • Karol GryszkaInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek